Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Classification theory of abelian groups. I. Balanced projectives
HTML articles powered by AMS MathViewer

by R. B. Warfield PDF
Trans. Amer. Math. Soc. 222 (1976), 33-63 Request permission

Abstract:

We introduce in this paper a class of Abelian groups which includes the torsion totally projective groups and those torsion-free groups which are direct sums of groups of rank one. Characterizations of the groups in this class are given, and a complete classification theorem, in terms of additive numerical invariants, is proved.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 20K40
  • Retrieve articles in all journals with MSC: 20K40
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 222 (1976), 33-63
  • MSC: Primary 20K40
  • DOI: https://doi.org/10.1090/S0002-9947-1976-0422455-X
  • MathSciNet review: 0422455